# SDR DXTA2025111005606

- Difficulty date: November 6, 2025
- Submitted: November 10, 2025
- Operation: Air carrier
- Aircraft: N359QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800126
- Aircraft time: 15,406 hours, 10,221 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Part number: 99190421
- Part serial: 0278
- Condition: Worn
- Location: Zone 800
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DOOR SEAL HAS AN AUDIBLE FREQUENCY THAT PRESENTS ON CLIMB STARTING AT FL200 THROUGH FL320 WITH PRESSURE DIFFERENTIALS OF 7.5-9.2 RESPECTIVELY. AIRSPEED IN CLIMB WAS 240 KIAS AND .68M. ABOVE FL320 WITH HIGHER TAS AND P DIF, THE NOISE STOPS. GAINED ACCESS TO AND REMOVED DAMAGED TOP ACOUSTIC SEAL P/N 9919042-1 S/N 0278 AND INSTALLED NEW SEAL P/N 9919042-1 S/N 0169 / IAW CE680 MM 52-10-10. CLOSED ALL ACCESS AS REQUIRED.
